# SDR DALA2024012601187

- Difficulty date: January 23, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,191 hours, 30,561 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unserviceable
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DURING FTN NBR LOAD ON SYSTEM, WAS FOUND L4 DOOR SLIDE IS UNSERVISEABLE IN REF TASK 2040-0057-4L STEP 9. CORRECTIVE ACTION: SUMMARY OF NRC 00610: 4L DOOR ESCAPE SLIDE WAS REPLACED PER B757 -200 AMM 25-66-01 AND AMDS. (0168517)_
